Pseudo-closure-operators
Rendiconti del Seminario Matematico della Università di Padova, Volume 83 (1990), pp. 133-137.
@article{RSMUP_1990__83__133_0,
     author = {Loonstra, F.},
     title = {Pseudo-closure-operators},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {133--137},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {83},
     year = {1990},
     zbl = {0719.16002},
     mrnumber = {1066434},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1990__83__133_0/}
}
TY  - JOUR
AU  - Loonstra, F.
TI  - Pseudo-closure-operators
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1990
DA  - 1990///
SP  - 133
EP  - 137
VL  - 83
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1990__83__133_0/
UR  - https://zbmath.org/?q=an%3A0719.16002
UR  - https://www.ams.org/mathscinet-getitem?mr=1066434
LA  - en
ID  - RSMUP_1990__83__133_0
ER  - 
%0 Journal Article
%A Loonstra, F.
%T Pseudo-closure-operators
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1990
%P 133-137
%V 83
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_1990__83__133_0
Loonstra, F. Pseudo-closure-operators. Rendiconti del Seminario Matematico della Università di Padova, Volume 83 (1990), pp. 133-137. http://www.numdam.org/item/RSMUP_1990__83__133_0/

[1] Y. Miyashita, On quasi-injective modules, Journ. of the Fac. of Sc. Hokkado University, Ser. 1, Math., 18 (1965), pp. 158-187. | MR | Zbl

[2] B. Stenström, Rings of Quotients, Springer, 1975. | MR | Zbl